RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 6, Pages 937–941 (Mi mz2550)  

This article is cited in 14 scientific papers (total in 14 papers)

Brief Communications

Generalized Sobolev Classes on Metric Measure Spaces

I. A. Ivanishko

Belarusian State University

DOI: https://doi.org/10.4213/mzm2550

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:6, 865–869

Bibliographic databases:

Received: 28.10.2004

Citation: I. A. Ivanishko, “Generalized Sobolev Classes on Metric Measure Spaces”, Mat. Zametki, 77:6 (2005), 937–941; Math. Notes, 77:6 (2005), 865–869

Citation in format AMSBIB
\Bibitem{Iva05}
\by I.~A.~Ivanishko
\paper Generalized Sobolev Classes on Metric Measure Spaces
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 6
\pages 937--941
\mathnet{http://mi.mathnet.ru/mz2550}
\crossref{https://doi.org/10.4213/mzm2550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2246970}
\zmath{https://zbmath.org/?q=an:1085.46022}
\elib{http://elibrary.ru/item.asp?id=9155843}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 6
\pages 865--869
\crossref{https://doi.org/10.1007/s11006-005-0088-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230336000028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21644471886}


Linking options:
  • http://mi.mathnet.ru/eng/mz2550
  • https://doi.org/10.4213/mzm2550
  • http://mi.mathnet.ru/eng/mz/v77/i6/p937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Ivanishko, V. G. Krotov, “Obobschennoe neravenstvo Puankare–Soboleva na metricheskikh prostranstvakh”, Tr. In-ta matem., 14:1 (2006), 51–61  mathnet
    2. M. A. Prokhorovich, “Hausdorff Dimension of Lebesgue Sets for $W^p_\alpha$ Classes on Metric Spaces”, Math. Notes, 82:1 (2007), 88–95  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. G. Krotov, M. A. Prokhorovich, “The Luzin approximation of functions from the classes $W^p_\alpha$ on metric spaces with measure”, Russian Math. (Iz. VUZ), 52:5 (2008), 47–57  mathnet  crossref  mathscinet  zmath  elib
    4. M. A. Prokhorovich, “Hausdorff Measures and Lebesgue Points for the Sobolev Classes $W^p_\alpha$, $\alpha>0$, on Spaces of Homogeneous Type”, Math. Notes, 85:4 (2009), 584–589  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. A. Ivanishko, V. G. Krotov, “Compactness of Embeddings of Sobolev Type on Metric Measure Spaces”, Math. Notes, 86:6 (2009), 775–788  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. D. N. Oleshkevich, M. A. Prokhorovich, “Tochki Lebega dlya funktsii iz klassov Soboleva na prostranstve $p$-adicheskikh chisel”, Vestnik BrGU. Seriya 4: Fizika, Matematika, 2010, no. 2, 103–110  hlocal
    7. V. G. Krotov, M. A. Prokhorovich, “The Rate of Convergence of Steklov Means on Metric Measure Spaces and Hausdorff Dimension”, Math. Notes, 89:1 (2011), 156–159  mathnet  crossref  crossref  mathscinet  isi
    8. M. A. Prokhorovich, E. M. Radyno, “Skorost skhodimosti srednikh Steklova dlya klassov Soboleva na prostranstve $p$-adicheskikh chisel”, Dokl. NAN Belarusi, 55:5 (2011), 5–8  mathscinet  zmath
    9. V. G. Krotov, “Criteria for compactness in $L^p$-spaces, $p\ge0$”, Sb. Math., 203:7 (2012), 1045–1064  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. E. V. Gubkina, D. N. Oleshkevich, M. A. Prokhorovich, E. M. Radyno, “Approksimatsiya Luzina funktsii iz klassov Soboleva na prostranstve $p$-adicheskikh vektorov”, Doklady NAN Belarusi, 56:3 (2012), 16–18  mathscinet  zmath  hlocal
    11. E. V. Gubkina, K. V. Zabello, M. A. Prokhorovich, E. M. Radyno, “Approksimatsiya Luzina funktsii iz klassov Soboleva na prostranstve mnogomernogo $p$-adicheskogo argumenta”, PFMT, 2013, no. 2(15), 58–65  mathnet
    12. E. V. Gubkina, M. A. Prokhorovich, E. M. Radyno, “Tochki Lebega i skorost skhodimosti srednikh Steklova dlya klassov Soboleva na ultrametricheskikh prostranstvakh s usloviem udvoeniya”, Doklady NAN Belarusi, 57:2 (2013), 17–19  mathscinet  zmath  hlocal
    13. E. V. Gubkina, K. V. Zabello, M. A. Prokhorovich, E. M. Radyno, “Approksimatsiya Luzina funktsii iz klassov Soboleva na ultrametricheskikh prostranstvakh s usloviem udvoeniya”, Doklady NAN Belarusi, 58:2 (2014), 22–25  mathscinet  zmath  hlocal
    14. V. G. Krotov, A. I. Porabkovich, “Estimates of $L^p$-Oscillations of Functions for $p>0$”, Math. Notes, 97:3 (2015), 384–395  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:69
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019